# SDR AALA20001079

- Difficulty date: June 27, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N1449D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11458
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 867401
- Condition: Loose
- Location: Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT T1793 - DURING LANDING AT GEAR EXTENSION, THE LEFT LANDING GEAR DOOR LOCK SWITCH ''MJFU WARNING'' ILLUMINATED.  SECURED LEFT LANDING GEAR DOOR LOCK SWITCH IN POSITION.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
